MathSciNet Relay Station
MathSciNet bibliographic data
MR2096734 32J18 (53C55)
Goldstein, Edward; Prokushkin, Sergey Geometric model for complex non-Kähler manifolds with ${\rm SU}(3)$ structure. Comm. Math. Phys. 251 (2004), no. 1, 65–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement